Reversed degree-based topological indices for Benzenoid systems

Khalaf A. J. M., Virk A. U. R., Ali A., Cancan M.

Journal of Prime Research in Mathematics, vol.17, no.1, pp.40-47, 2021 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 17 Issue: 1
  • Publication Date: 2021
  • Journal Name: Journal of Prime Research in Mathematics
  • Journal Indexes: Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.40-47
  • Keywords: Benzenoid systems, Reverse topological indices, Topological indices
  • Van Yüzüncü Yıl University Affiliated: Yes


© 2021. All Rights Reserved.Topological indices are numerical values that correlate the chemical structures with physical properties. In this article, we compute some reverse topological indices namely reverse Atom-bond connectivity index and reverse Geometric-arithmetic index for four different types of Benzenoid systems.